# SDR USAA950531

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EXTERIOR EXIT LIGHTS AT THE AFT ENTRY DOORS ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER ASSY.  (M)
